VOLUME 22 2017 NUMBERS 1–3

Descriptional Complexity of Bounded Regular Languages
Andrea Herrmann, Martin Kutrib, Andreas Malcher, Matthias Wendlandt
Pages 93–121

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Andrea Herrmann and Martin Kutrib and Andreas Malcher and Matthias Wendlandt},
  title   = {Descriptional Complexity of Bounded Regular Languages},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {22},
  number  = {1--3},
  pages   = {93--121},
  year    = {2017},
  url     = {https://doi.org/10.25596/jalc-2017-093},
  doi     = {10.25596/jalc-2017-093}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: descriptional complexity, state complexity, bounded languages, closure properties
DOI: 10.25596/jalc-2017-093